# SDR DALA2020101203345

- Difficulty date: October 9, 2020
- Submitted: October 13, 2020
- Operation: Air carrier
- Aircraft: N802NW
- Make and model: Airbus A330-323
- Aircraft serial: 0533
- Aircraft time: 75,994 hours, 9,975 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Leaking
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYD, CREW DECLARED AN EMERGENCY DUE TO A YELLOW HYDRAULIC RESERVOIR LOW LEVEL ECAM MESSAGE.  CORRECTIVE ACTION: FOUND A LEAKING CONNECTION ON THE PRESSURE HOSE AT THE UPPER PYLON INTERFACE PANEL.  RE-TORQUED HOSE.  DRY MOTORED AND PERFORMED IDLE ENGINE RUN WITH NO LEAK FOUND.
